# SDR SWAA2022020433267

- Difficulty date: December 11, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 20,433 hours, 8,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA 663 LOWER VAPOR BARRIER WEB CRACKED AT LBL 35 / REMOVED L/H STA 663 LOWER VAPOR BARRIER WEB PROBE LBL 7 TO LBL 73 IAW B 737-800 SRM 51-40-02-0G-0; REPAIRED WEB IAW SRM 51-70-04-2R-10 PARA 4; INSTALLED WEB IAW DWG 111A1000
